Vol. 55, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The exchange property and direct sums of indecomposable injective modules

Kunio Yamagata

Vol. 55 (1974), No. 1, 301–317
Abstract

This paper contains two main results. The first gives a necessary and sufficient condition for a direct sum of indecomposable injective modules to have the exchange property. It is seen that the class of these modules satisfying the condition is a new one of modules having the exchange property. The second gives a necessary and sufficient condition on a ring for all direct sums of indecomposable injective modules to have the exchange property.

Mathematical Subject Classification
Primary: 16A52
Milestones
Received: 17 July 1973
Revised: 9 April 1974
Published: 1 November 1974
Authors
Kunio Yamagata